Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Red dots on legs, feet, buttocks, and scrotum. Not itchy or sore. Have sore knee joints, nausea. Any ideas?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
I have tiny red dots on both legs, feet, buttocks, and my scrotum.
They are not itchy or sore but i do have sore knee joints and i do feel slight nausea.
Any ideas?
Posted Sun, 23 Sep 2012 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 2 hours later
hi there. i did think i had faced a similar question earlier today & answered it. Perhaps a different opinion remains the same. rash description fits into a petechiael or purpuric rash. Most likely cause could be either a viral or rickettsial infection & /or a hypersensitivity reaction like henoch schonleiin purpura or a 'serum sickness' type of reaction to some ingested/airborne allergen. I would recommend a few basic investigations to help pinpoint the cause & establish diagnoses (CBC, Bleeding parameters eg Bt/CT/PTT) that can be done at any major hospital near you & either a dermatologist or XXXXXXX medicine visit would be in order. Cheers & Good Luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor